MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS
Model Number ZXR00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event, exact date unknown.If explanted; give date: n/a (not applicable).The lens was not explanted.Device evaluation: the device was not returned at the manufacturing site; therefore; product testing could not be performed, and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no other complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The patient reported having slightly blurred vision after implant of an intraocular lens (iol) in the right eye.The patient stated she has to wear glasses to see anything up close and intermediate as she has trouble reading.The patient also experienced seeing floaters, but they went away.There was no prior history of floaters before the iol implant.After 3 months post-operative, the patient had a laser procedure performed to remove the film off her eye.However, the patient continues to experience blurriness.At this time, the lens remains implanted.No additional information was provided to johnson & johnson surgical vision.Patient had bilateral lens implants.This report represent the lens implanted in patients right eye.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4), and capa-010215.

Brand Name
TECNIS SYMFONY
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8770027
Report Number3011852734-2019-00139
Device Sequence Number11429325
Product Code POE
UDI-Device Identifier05050474579101
UDI-Public(01)05050474579101(17)230826
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/26/2023
Device Model NumberZXR00
Device Catalogue NumberZXR00U0205
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/10/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date07/08/2019
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005